Another proof of theorems of de Concini and Procesi

Mitsuyasu Hashimoto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give a new proof of some characteristic-free fundamental theorems in invariant theory first proved in C. De Concini and C. Procesi, A characteristic free approach to invariant theory, Adv. Math. 21 (1976), 330-354. We treat the action of the general linear group and the symplectic group. Our approach is geometric, and utilizes the fact that the categorical quotients are principal fiber bundles off codimension two or more.

Original languageEnglish
Pages (from-to)701-710
Number of pages10
JournalKyoto Journal of Mathematics
Volume45
Issue number4
DOIs
Publication statusPublished - Jan 1 2005

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this